# SDR MWEA00704

- Difficulty date: August 11, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142739
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FUSELAGE SKIN IS CRACKED AT A RIVET AT STATION 990 JUST BELOW LONGERON 14 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLER, SHOVEL CLIP, AND UPPER PYLON ATTACH ANGLE. (M)
